# SDR GAIA99219

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING ZERO B, TRANSITION CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, PRIOR TO THIS AIRCRAFT BEING ON THE KHA CERTIFICATE, CABIN FORWARD GALLEY FLOORBEAM AT BODY STATION 380, RBL 14 TO RBL 64 IS CORRODED.  REMOVED CORROSION AT FLOORBEAM.  CUTOUT AND REMOVED DAMAGED AREAS AT BS 380 FROM RBL 14 TO RBL 58 PER SRM 53-10-8.  FABRICATED REPAIR PARTS AND INSTALLED IAW 53-10-8 FIG 3.  (M)
